MAUDE Adverse Event Report: ARTHREX, INC. SUTRLASSO SD SFT,45°RT CRV,R; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTRLASSO SD SFT,45°RT CRV,R; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTRLASSO SD SFT,45°RT CRV,R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by an arthrex employee via sems that an ar-5068-45r suturelasso sd shaft broke when the surgeon used the device the second time in the procedure.The case was completed successfully and with no piece breaking inside the patient.This was discovered during a meniscus repair procedure on (b)(6) 2023, with no patient harm.Additional information requested on (b)(6) 2023: the case was completed using a non-arthrex product with no delay in the procedure.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint is confirmed.One unpackaged ar-5068-45r serial/batch number (b)(6) was received for investigation.Visual evaluation found that the tip was broken off.Functional testing was not conducted due to the damage to the instrument's tip.The most likely cause(s) of this type of event include applying excessive forces through leveraging/prying the device.

Brand Name
SUTRLASSO SD SFT,45°RT CRV,R
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17559452
Report Number1220246-2023-07513
Device Sequence Number4801540
Product Code LXH
UDI-Device Identifier00888867035621
UDI-Public00888867035621
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTRLASSO SD SFT,45°RT CRV,R
Device Catalogue NumberAR-5068-45R
Device Lot Number0072238
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown